MathSciNet Relay Station
MathSciNet bibliographic data
MR246383 60.69
Johnson, Dudley Paul On a class of stochastic processes with two states and continuous time parameter. Trans. Amer. Math. Soc. 142 1969 257–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement